# SDR SWAA2018022019923

- Difficulty date: February 13, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,047 hours, 16,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER NR 4 INSPAR RIB CRACKED BETWEEN VERTICAL STIFFENERS 2 AND 3.  REPAIRED RIB IAW SRM.
